EconPapers    
Economics at your fingertips  
 

Structural VAR Estimation with Exogeneity Restrictions

Francisco C Dias, José António Machado and Maximiano Pinheiro ()

Oxford Bulletin of Economics and Statistics, 1996, vol. 58, issue 2, 417-22

Abstract: Exogenous variables arise quite naturally in macroeconomic models of small open economies. In these models, overidentification is also a common feature. In the presence of exogeneity restrictions and overidentification, the usual two-steps approach to the estimation of structural vector autoregressions is not equivalent to maximum likelihood. The authors propose a simple modification of that usual approach which produces maximum likelihood estimators. Copyright 1996 by Blackwell Publishing Ltd

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:obuest:v:58:y:1996:i:2:p:417-22

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0305-9049

Access Statistics for this article

Oxford Bulletin of Economics and Statistics is currently edited by Christopher Adam, Anindya Banerjee, Christopher Bowdler, David Hendry, Adriaan Kalwij, John Knight and Jonathan Temple

More articles in Oxford Bulletin of Economics and Statistics from Department of Economics, University of Oxford Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2021-04-01
Handle: RePEc:bla:obuest:v:58:y:1996:i:2:p:417-22